MAUDE Adverse Event Report: BioHorizons Implant Systems BioHorizons Conical Ti Base

BioHorizons Implant Systems BioHorizons Conical Ti Base
Model Number CRTE0S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report covers one (1) malfunction event.A review of the event involved the device(s) becoming fractured.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BioHorizons Conical Ti Base
Common Device Name
Conical Ti Base
Manufacturer (Section D)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
MDR Report Key50098628
Report Number1060818-2026-25549
Device Sequence Number13329922
Product Code PNP
UDI-Device Identifier00847236025434
UDI-Public00847236025434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240187
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRTE0S
Device Catalogue NumberCRTE0S
Is the Reporter a Health Professional? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown